MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STERNUM BLADE, OFFSET (31.7 X 0.64 X 6.3MM); BLADE, SAW, SURGICAL, CARDIOVASCULAR

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STERNUM BLADE, OFFSET (31.7 X 0.64 X 6.3MM); BLADE, SAW, SURGICAL, CARDIOVASCULAR
Model Number 0298097101
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation if device is available for return.
 
Event or Problem Description
It was reported via medwatch report 2000330000-2022-8042 that the sternal saw blade broke in half while the surgeon was sawing/opening the sternum.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
It was reported via medwatch report (b)(4) that the sternal saw blade broke in half while the surgeon was sawing/opening the sternum.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned.

Brand Name
STERNUM BLADE, OFFSET (31.7 X 0.64 X 6.3MM)
Common Device Name
BLADE, SAW, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key15362328
Report Number3015967359-2022-01746
Device Sequence Number5206145
Product Code DWH
UDI-Device Identifier04546540169600
UDI-Public04546540169600
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0298097101
Device Catalogue Number0298097101
Device Lot Number22030037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown